# SDR ZB0R20070004

- Difficulty date: September 15, 2007
- Submitted: October 17, 2007
- Operation: General aviation
- Aircraft: N41331
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435169
- Aircraft time: 6,585 hours
- Engine: Lyc IO360A1A
- Engine time: 5,706 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: LW18840
- Condition: Worn
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, PILOT NOTICED LOW POWER. RETURNED TO AIRPORT. MAINTENANCE INSPECTION REVEALED BELOW MINIMUM VALVE TRAVELS FOR ALL INTAKE VALVES. REMOVED NR 1 CYLINDER.  FOUND CAM LOBES SEVERELY WORN AND TAPPETS CORRODED AND WORN IN A CONCAVE MANNER.  ENGINE REPAIRED BY SERVICE CENTER.  REINSTALLED ON ACFT.  ALL SYSTEMS OPS CK NORMAL.
